Stomach Feels Full, Accompanied By Discomfort And Tingling In The Lower Abdomen To The Groin?

Illustration of Stomach Feels Full, Accompanied By Discomfort And Tingling In The Lower Abdomen To The Groin?
Illustration: Stomach Feels Full, Accompanied By Discomfort And Tingling In The Lower Abdomen To The Groin? images.agoramedia.com

I want to ask, I’m a man

1 Answer:

Hello Larafel,

Thank you for the question.

Stomach feels full, accompanied by discomfort and tingling in the lower abdomen to the groin can occur due to interference in the digestive tract, can also be due to disorders in other organ systems. Some types of digestive disorders whose clinical symptoms can be like this include intestinal obstruction, food allergies, dyspepsia, intestinal inflammation, gastroenteritis, peritonitis, irritable bowel syndrome, carbohydrate malabsorption, and so on. Disorders of other organ systems, such as benign or malignant tumors in the abdominal cavity, urinary tract infections or stones, lymphadenitis, hernias, myoma, psychological disorders, etc. can also show clinical symptoms as you often experience at this time.

If it is true that you have already seen a doctor and given treatment, then the steps you take are right. In order to get well, you should first take treatment as the doctor advised you. Not only that, also balance the doctor's treatment with the following efforts to improve complaints quickly:

 Compress warm stomach to your groin that feels uncomfortable Eat regularly, portions are small but often Limit first consumption of foods that are difficult to digest, for example, high-fiber vegetables, coconut milk, fried foods, sauces, chillies Lots to drink, especially water Do not love to hold bowel movements or small Get plenty of rest, don't bend too much and lift heavy things. When sleeping, position your feet higher up so that the discomfort in your stomach is reduced Wear always comfortable clothing and footwear when you are active. Exercise diligently every day Stay away from cigarettes and alcohol Do not carelessly take medication except what your doctor recommends. After 1-3 days after taking your medication, your complaints do not improve, we suggest that you go back to your doctor or internal medicine doctor for a more in-depth evaluation (such as with X-rays, ultrasound, or blood test) so that the best treatment can be given ..

I hope this helps.

: by

Related Question

Causes Weight Loss Dramatically, Bumps In The Armpits, And Excessive Vaginal Discharge?

Causes Weight Loss Dramatically, Bumps In The Armpits, And Excessive Vaginal Discharge?

(11 months ago)

Afternoon, my name is delin I am now around 24 years old … Still my girl has a lump in the skin, already around 3 years old I check it says that the tumor is benign, does it ... Read more

Causes Of Difficulty To Start Sleeping?

Causes Of Difficulty To Start Sleeping?

(11 months ago)

Hello, my son, I want to ask 3 weeks ago I was sick with a high fever included with severe vomiting after swallowing from a fever and my vomiting was diagnosed with stress, but why... Read more

The Pee Hole Is Narrowed?

The Pee Hole Is Narrowed?

(10 months ago)

What causes my urethra to get smaller. For minutes I passed urine. and feels sick in natang what is the medicine and the solution .. nFor now I have never checked with the nearest ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *